# SDR SWAA2017021311819

- Difficulty date: February 7, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 61,654 hours, 47,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE AFT GIRT BAR RETAINER LOOSE.    SECURED THE RETAINER ASSEMBLY IAW SRM.
